# SDR 2010FA0000923

- Difficulty date: August 31, 2010
- Submitted: August 31, 2010
- Operation: General aviation
- Aircraft: N925A
- Make and model: Lkheed P3A
- Aircraft serial: 151361
- Aircraft time: 18,516 hours, 14,979 cycles
- Engine: Lyc O290
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Half
- Part number: 3003341
- Part serial: 9044
- Condition: Cracked
- Location: Mlg
- Part time: 1,825 hours, 2,373 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE TOWING ACFT CREW NOTED EXCESSIVE NOISE FROM NR2 MAIN WHEEL ASSY. FURTHER INVESTIGATION REVEALED THE INBD HALF OF THE NR 2 WHEEL WAS FRACTURED, OUT FROM THE BRG CUP RACE SEAT OTBD TO ONE OF THE WHEEL HALF SPOKE HOLES.
